Please use this identifier to cite or link to this item: https://oa.tib.eu/renate/handle/123456789/1854
Full metadata record
DC FieldValueLanguage
dc.rights.licenseThis document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.eng
dc.rights.licenseDieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.ger
dc.contributor.authorRossi, Riccarda
dc.contributor.authorMielke, Alexander
dc.contributor.authorSavaré, Giuseppe
dc.date.accessioned2016-03-24T17:38:14Z
dc.date.available2019-06-28T08:02:30Z
dc.date.issued2007
dc.identifier.urihttps://doi.org/10.34657/1828-
dc.identifier.urihttps://oa.tib.eu/renate/handle/123456789/1854
dc.description.abstractThis paper deals with the analysis of a class of doubly nonlinear evolution equations in the framework of a general metric space. We propose for such equations a suitable metric formulation (which in fact extends the notion of Curve of Maximal Slope for gradient flows in metric spaces, see [5]), and prove the existence of solutions for the related Cauchy problem by means of an approximation scheme by time discretization. Then, we apply our results to obtain the existence of solutions to abstract doubly nonlinear equations in reflexive Banach spaces. The metric approach is also exploited to analyze a class of evolution equations in $L^1$ spaces.eng
dc.formatapplication/pdf
dc.language.isoengeng
dc.publisherBerlin : Weierstraß-Institut für Angewandte Analysis und Stochastikeng
dc.relation.ispartofseriesPreprint / Weierstraß-Institut für Angewandte Analysis und Stochastik, Volume 1226, ISSN 0946-8633eng
dc.subject.ddc510eng
dc.titleA metric approach to a class fo doubly nonlinear evolution euations and applicationseng
dc.typereporteng
dc.typeTexteng
dc.description.versionpublishedVersioneng
wgl.contributorWIASeng
wgl.subjectMathematikeng
wgl.typeReport / Forschungsbericht / Arbeitspapiereng
dcterms.bibliographicCitation.journalTitlePreprint / Weierstraß-Institut für Angewandte Analysis und Stochastikeng
tib.accessRightsopenAccesseng
Appears in Collections:Mathematik

Files in This Item:
File SizeFormat 
546258328.pdf647,02 kBAdobe PDFView/Open
Show simple item record
Rossi, Riccarda, Alexander Mielke and Giuseppe Savaré, 2007. A metric approach to a class fo doubly nonlinear evolution euations and applications. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Rossi, R., Mielke, A. and Savaré, G. (2007) A metric approach to a class fo doubly nonlinear evolution euations and applications. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Rossi R, Mielke A, Savaré G. A metric approach to a class fo doubly nonlinear evolution euations and applications. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik; 2007.
Rossi, R., Mielke, A., & Savaré, G. (2007). A metric approach to a class fo doubly nonlinear evolution euations and applications (Version publishedVersion). Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik.
Rossi R, Mielke A, Savaré G. A metric approach to a class fo doubly nonlinear evolution euations and applications. Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik; 2007.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.